Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 265, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 23, 2011, 8:05 PM EDT for Fayette County, Scott County, Woodford County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 8:05 PM EDT (00:05 UTC)
- Expired
- May 23, 2011, 8:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, KY, Scott County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 124 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 8:10 PM EDT | TSTM WND DMG | Georgetown, KY | SEVERAL DOWNED TREES BLOCKING ROADS ACROSS THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
293
WUUS53 KLMK 240005
SVRLMK
KYC067-209-239-240030-
/O.NEW.KLMK.SV.W.0265.110524T0005Z-110524T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GEORGETOWN...
NORTHERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 830 PM EDT
* AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WATKINSVILLE TO MIDWAY TO
MCKEES CROSSROADS...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
GEORGETOWN...
SHIFF AND LANCELOT ESTATES...
DELAPLAIN AND MOON LAKE ESTATES...
BOYDTOWN AND MUDDY FORD...
GEORGETOWN SCOTT COUNTY AIRPORT AND LORADALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3811 8443 3805 8484 3816 8475 3819 8475
3820 8474 3827 8474 3832 8445 3831 8445
3829 8445 3824 8443 3822 8443 3820 8437
TIME...MOT...LOC 0005Z 260DEG 36KT 3825 8468 3817 8467
3809 8476
WIND...HAIL 60MPH 1.00IN
$$
TWF1 follow-up statement
021
WWUS53 KLMK 240034
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT MON MAY 23 2011
KYC067-209-239-240042-
/O.EXP.KLMK.SV.W.0265.000000T0000Z-110524T0030Z/
SCOTT KY-FAYETTE KY-WOODFORD KY-
834 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WOODFORD...
NORTHWESTERN FAYETTE AND SOUTHERN SCOTT COUNTIES HAS EXPIRED...
NO REPORTS OF SEVERE WEATHER HAVE BEEN RECEIVED YET BY THE NATIONAL
WEATHER SERVICE FROM THESE STORMS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE OVER THE AREA THROUGH 9 PM EDT...BUT THEY ARE NOT EXPECTED
TO BE SEVERE.
LAT...LON 3811 8443 3805 8484 3816 8475 3819 8475
3820 8474 3827 8474 3832 8445 3831 8445
3829 8445 3824 8443 3822 8443 3820 8437
TIME...MOT...LOC 0005Z 260DEG 36KT 3825 8468 3817 8467
3809 8476
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:01 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 23, 7:01 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 701 PM EDT MON MAY 23 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TONIGHT AND TUESDAY)... THE IMMEDIATE CONCERN THIS AFTERNOON IS THE COMPLEX OF STORMS OVER CENTRAL ILLINOIS AND SOUTHEAST MISSOURI. THESE STORMS WILL CONTINUE TO TRACK EAST INTO INDIANA AND KENTUCKY. WITH THE DAYTIME HEATING AND CONTINUED GUSTY SOUTHWESTERLY WINDS THE ATMOSPHERE OVER THE FORECAST AREA CONTINUES TO DESTABILIZE. THIS WILL SUSTAIN EXISTING STORMS AND POSSIBLY ALLOW THEM TO STRENGTHEN AS THEY TRACK EAST. A SEVERE THUNDERSTORM WATCH MAY NEED TO BE ISSUED OVER THE NEXT SEVERAL HOURS. THE MAIN THREATS WITH THESE STORMS WOULD BE DAMAGING WINDS AND SMALL TO MARGINALLY SEVERE HAIL. THE COMPLEX OF STORMS SHOULD MOVE THROUGH THE AREA BY 03Z OR SO. WE WILL SEE ANOTHER BREAK IN THE STORMS UNTIL THE EARLY MORNING HOURS WHEN A SHORTWAVE APPROACHES THE AREA. THIS SHORTWAVE WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE DAY TOMORROW. ADDITIONALLY A FRONT WILL SLOWLY DROP DOWN FROM THE NORTH...ENDING UP ACROSS SOUTHERN INDIANA BY TOMORROW EVENING. BOTH OF THESE FEATURES WILL HELP TO ENHANCE CONVECTION...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THERE WILL BE A CONTINUED POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TOMORROW MORNING/AFTERNOON WITH DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL WITH LOWS IN THE MID TO UPPER 60S TONIGHT AND HIGHS TOMORROW IN THE MID 80S AGAIN. .LONG TERM (TUESDAY NIGHT - MONDAY)... TUESDAY NIGHT-FRIDAY NIGHT... POP CHANCES WILL INCREASE THROUGHOUT THIS PERIOD AS TROUGHING OVER THE ROCKIES GENERATES A LOW PRESSURE SYSTEM THAT WILL AFFECT OUR AREA THROUGH AT LEAST THURSDAY NIGHT. THIS SFC LOW WILL GENERATE OVER KANSAS TUESDAY NIGHT...AND ITS WARM FRONT WILL EXTEND EASTWARD PERHAPS AS FAR EAST AS OUR CWA. WITH SLIGHT RIDGING OVER THE GULF STATES...THINK THE WARM FRONT SHOULD STAY OVER OUR NWRN/NRN CWA. HOWEVER SINCE IT WILL BE LIFTING NORTHWARD ACROSS THE CWA...WILL HAVE LOW CHC POPS OVER THE SOUTH WITH HIGH CHC POPS OVER THE NRN/NWRN CWA TUES NIGHT INTO WEDNESDAY. A FEW OF THESE ELEVATED STORMS COULD PRODUCE LARGE HAIL AND CERTAINLY HEAVY RAINFALL/DANGEROUS LIGHTNING. BY WEDNESDAY...OUR CWA WILL BE WARM SECTORED AS THE LOW PRESSURE/S COLD FRONT SLOWLY MOVES TOWARDS THE REGION. SCATTERED CONVECTION WILL BE POSSIBLE IN THE WARM SECTOR WEDNESDAY WITH INCREASING POPS INTO WEDNESDAY NIGHT AND THURSDAY AS THE COLD FRONT APPROACHES. HAVE LIKELY POPS IN THE GRIDS FROM WED NIGHT OVER THE WEST...THURSDAY EVERYWHERE AND THRS NIGHT OVER THE EAST AS THE FRONT TRACKS FROM WEST TO EAST ACROSS THE CWA. ALTHOUGH THIS LOW WILL BECOME VERTICALLY STACKED AND FILL IN...THERE IS STILL UPPER LEVEL SUPPORT AND DEEPER WIND SHEAR THAT SOME STRONG TO SEVERE STORMS COULD OCCUR IF SOME ORGANIZATION OCCURS...AND AT THIS TIME THINKING THE BEST CHANCE WILL BE WEDNESDAY NIGHT WHERE DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY SEVERE STORM. HAVE POPS ENDING ON BACK SIDE OF THE UPPER TROUGH ON FRIDAY...JUST BEFORE THE NEXT STORM SYSTEM APPROACHES FRIDAY NIGHT FROM THE WEST. WILL KEEP LOW CHC POPS OVER THE WRN CWA FRIDAY NIGHT BUT THIS COULD HOLD OFF UNTIL SATURDAY. TEMPS WILL BE ABOVE NORMAL WITH HIGHS IN THE 80S AND CONDITIONS WILL BE MUGGY THROUGH WEDNESDAY. WITH AMPLE RAINFALL AND CLOUDS AROUND THURSDAY/FRIDAY...TEMPS WILL BE A BIT COOLER WITH HIGHS IN THE 70S. SATURDAY-MEMORIAL DAY... AFOREMENTIONED SYSTEM WILL QUICKLY APPROACH ON SATURDAY IN A NW FLOW ALOFT. THIS SHUD AGAIN PROVIDE US WITH ANOTHER QUICK PUNCH OF SHOWERS AND STORMS...SOME POSSIBLY STRONG AS THE COLD FRONT PASSES THROUGH SUNDAY MORNING. THEREAFTER...SIGNS OF A STRONG RIDGE OVERHEAD FROM LATE IN THE WEEKEND INTO THE ACTUAL HOLIDAY WOULD BE A NICE WAY TO END THIS ACTIVE PATTERN. KEPT SUNDAY NIGHT - MONDAY NIGHT DRY. TEMPS WILL BE AROUND AVERAGE OR BELOW FOR SUNDAY BUT WILL MODERATE QUICKLY IF THE RIDGE DEVELOPS AS STRONGLY AS THE OPS GFS IS HINTING. WENT BELOW 00Z MEX GUIDANCE CLOSER TO 12Z GUIDANCE FOR HIGHS/LOWS. && .AVIATION (00Z TAF ISSUANCE)... AT 23Z A LARGE WAVY SQUALL LINE STRETCHED FROM SOUTHWEST ONTARIO THROUGH THE DETROIT AND TOLEDO AREAS...EASTERN INDIANA...THEN ALONG THE OHIO RIVER FROM CINCINNATI TO PADUCAH...AND ON SOUTH TO MEMPHIS. THIS SQUALL LINE WILL CONTINUE TO PUSH TO THE EAST THIS EVENING WITH GUSTY WINDS AND VERY HEAVY RAIN. A STEADY STRATIFORM RAIN WILL CONTINUE FOR A COUPLE OF HOURS BEHIND THE MAIN LINE OF STORMS. THAT SHOULD BE FOLLOWED BY VFR CONDITIONS FOR SEVERAL HOURS. IN THE PRE DAWN HOURS A NEW ROUND OF STORMS IS EXPECTED TO DEVELOP AND MOVE THROUGH...SIMILAR TO WHAT HAPPENED MONDAY MORNING. CONFIDENCE IS SOMEWHAT LESS HERE SO HAVE INCLUDED VCTS AND CB FOR NOW RATHER THAN GOING WITH TSRA. THE MORNING STORMS WILL MOVE OUT...AND THEN SCATTERED DEVELOPMENT IS EXPECTED ONCE AGAIN TUESDAY AFTERNOON INTO THE EARLY EVENING. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........EER LONG TERM.........AL AVIATION..........13
Hazardous weather outlook, May 23, 3:48 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 348 PM EDT MON MAY 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 348 PM EDT MON MAY 23 2011 /248 PM CDT MON MAY 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON INTO EARLY EVENING. SOME OF THESE STORMS HAVE THE POTENTIAL TO BE STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THESE STORMS WILL MOVE THROUGH THE AREA BEFORE MIDNIGHT. MORE THUNDERSTORMS WILL DEVELOP LATE TONIGHT WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS OR LARGE HAIL BEING POSSIBLE. MORE ORGANIZED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AS WELL AS HEAVY RAINFALL. RAINFALL THIS WEEK WILL AVERAGE 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/AL
In the hours before
Special weather statement, May 23, 7:21 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT MON MAY 23 2011
INZ083-232345-
DUBOIS-
721 PM EDT MON MAY 23 2011
...STRONG THUNDERSTORM WITH HEAVY RAIN...GUSTY WINDS...AND
OCCASIONAL LIGHTNING...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF WINSLOW MOVING NORTHEAST AT 55
MPH...APPROACHING DUBOIS COUNTY.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
JASPER...
IRELAND AND DUFF...
MALTERSVILLE AND PORTERSVILLE...
DUBOIS AND DUBOIS CROSSROADS...
CRYSTAL AND THALES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3851 8708 3852 8704 3852 8700 3850 8695
3850 8689 3853 8685 3853 8670 3825 8669
3824 8679 3821 8680 3820 8708 3832 8709
TIME...MOT...LOC 2321Z 245DEG 48KT 3833 8715
MPLocal storm report, May 23, 7:28 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG CAMPBELLSBURG 38.53N 85.21W
05/23/2011 HENRY KY TRAINED SPOTTER
LARGE TREES DOWN ALONG WITH 65 MILE AN HOUR WIND GUSTS
&&
EVENT NUMBER LMK1100784
RLSpecial weather statement, May 23, 7:38 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT MON MAY 23 2011
KYZ029-034>036-038>040-045-240000-
ANDERSON-BULLITT-FRANKLIN-NELSON-SCOTT-SHELBY-SPENCER-WOODFORD-
738 PM EDT MON MAY 23 2011
...THUNDERSTORMS WITH HEAVY RAIN...PEA TO PENNY SIZE HAIL...AND
OCCASIONAL WIND GUSTS OF 30 TO 40 MPH OVER PARTS OF NORTH CENTRAL
AND EAST CENTRAL KENTUCKY...
AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE FROM NEAR FRANKFORT TO 10 MILES EAST OF
TAYLORSVILLE TO 10 MILES SOUTHEAST OF SHEPHERDSVILLE...AND MOVING
EAST AT 35 MPH.
OCCASIONAL CLOUD-TO-GROUND LIGHTNING...VERY HEAVY RAIN WITH RAINFALL
RATES AROUND ONE INCH PER HOUR...HAIL VARYING IS SIZE FROM PEA TO
PENNY SIZE IN THE STRONGER STORMS...AND OCCASIONAL WIND GUSTS OF 30
TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
TAYLORSVILLE...
SHEPHERDSVILLE...
LAWRENCEBURG...
INDIAN HILLS AND PEAKS MILL...
ELSINORE AND FAIRFIELD...
WOODLAKE AND WATKINSVILLE...
DUVAL AND STAMPING GROUND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3833 8446 3800 8483 3789 8519 3786 8579
3800 8576 3805 8530 3836 8494 3835 8489
3836 8488 3834 8481
TIME...MOT...LOC 2334Z 272DEG 32KT 3821 8491 3802 8516
3793 8555
TWFLocal storm report, May 23, 7:39 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 1 N SHELBYVILLE 38.23N 85.23W
05/23/2011 SHELBY KY EMERGENCY MNGR
TREES DOWN
&&
EVENT NUMBER LMK1100785
RLLocal storm report, May 23, 7:59 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG BERRY 38.52N 84.38W
05/23/2011 HARRISON KY TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER LMK1100786
RLLocal storm report, May 23, 8:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
801 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 2 N KELAT 38.55N 84.30W
05/23/2011 HARRISON KY TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER LMK1100787
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:22 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 23 min |
| May 23, 8:26 PM EDT | Special Weather Statement | LMK | Anderson | 34 min |
| May 23, 8:29 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 31 min |
| May 23, 8:44 PM EDT | Flash Flood Warning | LMK | Anderson | 110 min |
| May 23, 8:51 PM EDT | Special Weather Statement | LMK | Edmonson | 24 min |
| May 23, 8:59 PM EDT | Special Weather Statement | LMK | Clark | 46 min |
| May 23, 9:19 PM EDT | Special Weather Statement | LMK | Edmonson, Hart | 26 min |
| May 23, 9:51 PM EDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 23, 10:33 PM EDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Mercer | 27 min |
| May 23, 11:06 PM EDT | Special Weather Statement | LMK | Madison | 24 min |
| May 24, 6:40 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe, Simpson, Warren | 35 min |
| May 24, 6:56 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 34 min |
| May 24, 7:26 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland | 34 min |
| May 24, 8:15 AM EDT | River Flood Advisory | LMK | Bourbon | 7 hr |
| May 24, 2:28 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe, Russell | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.